Jump to content
Important Survey - Please Participate ×

Nausea in stomach that travels to head - waking me up after a couple hours of sleep


[An...]

Recommended Posts

Hi everyone, I've posted about this before, but feel I really need help with this as it's now become very regular. Almost every night for the past few weeks I am waking up after a couple hours of sleep. My intestinal/stomach area feels severely nauseous and at the same time I get this awful sickly nauseous feeling all throughout my head. 

It's honestly a brutal feeling and prevents further sleep, although I sometimes drift off only to be awakened by the same situation. 

Does anyone have this or know what to do in this case? It is accompanied by a very dry mouth and dry eyes, too. But the head and belly nausea is just awful.

Hoping someone knows about this. I told my doctor on Friday, but she didn't have anything to say. 

Link to comment
Share on other sites

Hello @[An...],

GI issues are very common during withdrawal. I see you are still tapering. I think that the drug also can cause stomach problems. I know mine never felt great while taking diazepam.

I used ginger tea and felt it was quite effective for me. I chopped fresh ginger and simmered it in water. I the strained it and left it where I could sip on ot frequently. You can also buy ginger tea, but I think the homemade is stronger,

pianogirl:smitten:

Link to comment
Share on other sites

Thank you so much @[pi...]. I will try the ginger tea again. It's been awhile. I think it did give some relief.

Yes, the drug definitely causes gi problems. I had this even before the taper. 

Thank you.💜

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...